# SDR SWIA202266866

- Difficulty date: August 29, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 46,611 hours, 39,677 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PASSENGER DOOR INTERCOSTAL AT DD6 BETWEEN FS 320.00 AND FS 327..00 HAS CORROSION.     (C-CHECK RO 11/12/2022)    PASSENGER DOOR DD6 INTERCOSTAL AT DD6 BETWEEN FS 320.00 AND FS 327..00 FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED REF: DWG 601R31702, REV: N, CRJ200 SRM 51-42-06 AND CRJ200 SRM 51-42-21, COMPLIED WITH TASK CARD 51-900-1003-SKY, LEAK CHECK PASSED
